default search action
"On the computational utility of posynomial geometric programming solution ..."
J. E. Fattler et al. (1982)
- J. E. Fattler, Gintaras V. Reklaitis, Y. T. Sin, R. R. Root, K. M. Ragsdell:
On the computational utility of posynomial geometric programming solution methods. Math. Program. 22(1): 163-201 (1982)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.